Skip to product information
1 of 1

Equate

Equate Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, 100 Count (Capsule-Shaped Tablets)

Equate Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, 100 Count (Capsule-Shaped Tablets)

Regular price $7.49 USD
Regular price Sale price $7.49 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

ACTIVE INGREDIENT: Ibuprofen Tablets active ingredient is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer. Compare to Motrin IB active ingredient RELIEF FOR ACHES AND PAINS: Ibuprofen Tablets temporarily relieve minor aches and pains due to headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps. Also temporarily reduces fever COATED CAPLETS: These orange coated caplets (capsule-shaped tablets) are a gluten free choice to relieve minor body aches and pains and temporarily reduce fever. Each caplet contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID) APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Ibuprofen Tablets for adults and children age 12 years and over. Children under 12 years: ask a doctor GLUTEN FREE: This product is gluten free. Package is child resistant

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off